Please use this identifier to cite or link to this item:
Type: Journal article
Title: On the continuum limit of fermionic topological charge in lattice gauge theory
Author: Adams, David Henry
Citation: Journal of Mathematical Physics, 2001; 42(12):5522-5533
Publisher: American Institute of Physics
Issue Date: 2001
ISSN: 0022-2488
Rights: © 2001 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.
RMID: 0020010274
Appears in Collections:Pure Mathematics publications

Files in This Item:
File SizeFormat 
hdl_3627.pdf172 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.